# SDR ASAA2023050943194

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 4,721 hours, 1,353 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON AFTER LANDING. GROUNDED - YES. CK'D AND FOUND FAULT MSG 73-41401-ENG 1 EEC CHANNEL A NO ARINC-429 INPUT. ACCOMPLISHED EEC TEST ON # 1 ENG TEST PASSED NO FAULT NOTED MAINT LIGHT OUT. REF B737-9 IFIM TASK 73-20-00-810-805.
